# SDR FDEA201504191261

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN,  NUMEROUS SMALL SCRATCHES ALONG THE WING TO BODY PERIMETER AT BS 1300 - 1280, STRINGER 27 - 30L.  SCRATCHES REMOVED, FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 114.  REPAIRED IAW EA F-5330-T0316875 PART 1.  REPAIR CLASSIFIED AS MAJOR.
